RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1978, Issue 4, Pages 135–143 (Mi at9709)  

This article is cited in 1 scientific paper (total in 1 paper)

Developing Systems

Parametric quadratic and linear programming. II

A. I. Propoi, A. B. Yadykin

Moscow

Abstract: Methods of investigating the problems of quadratic programming are discussed for parametrization of the constraint vector. The case of linear programming in treated separately. The paper is a continuation of [1].

Full text: PDF file (1401 kB)

Bibliographic databases:
UDC: 519.82

Received: 06.08.1976

Citation: A. I. Propoi, A. B. Yadykin, “Parametric quadratic and linear programming. II”, Avtomat. i Telemekh., 1978, no. 4, 135–143

Citation in format AMSBIB
\Bibitem{ProYad78}
\by A.~I.~Propoi, A.~B.~Yadykin
\paper Parametric quadratic and linear programming. II
\jour Avtomat. i Telemekh.
\yr 1978
\issue 4
\pages 135--143
\mathnet{http://mi.mathnet.ru/at9709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=525719}


Linking options:
  • http://mi.mathnet.ru/eng/at9709
  • http://mi.mathnet.ru/eng/at/y1978/i4/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Golikov, Yu. G. Evtushenko, “Search for normal solutions in linear programming problems”, Comput. Math. Math. Phys., 40:12 (2000), 1694–1714  mathnet  mathscinet  zmath
  • Avtomatika i Telemekhanika
    Number of views:
    This page:129
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021